# SDR IPXA2018070231321

- Difficulty date: June 30, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 15,837 hours, 5,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Door
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY FWD SIDE DOORWAY. CLEAR SMALL ACCESS DOOR WOULD NOT CLOSE (ARMING LEVER HINGED COVER). DEFERRED PER MEL 52-11-2. R&R ENTRY DOOR ARMING COVER AND HINGE PER AMM 52-12-02. OPS CK GOOD.
